J. Phys. I France
Volume 7, Number 8, August 1997
Page(s) 923 - 930
DOI: 10.1051/jp1:1997196
J. Phys. I France 7 (1997) 923-930

Construction of Bessel-Gauss Type Solutions for the Telegraph Equation

Victor V. Borisov and Irina I. Simonenko

Institute of Physics, St. Petersburg University, Ulyanovskaya 1, Petrodvorets, St. Petersburg, 198904, russia

(Received 8 March 1996, revised 19 November 1886, accepted le 11 April 1997)

The specific solutions of the telegraph equation for 3D space are constructed. These solutions enable us to obtain the wavefunctions which are akin to the Bessel-Gauss wave modes. The solutions of the homogeneous and inhomogeneous equations are compared. The application of the obtained wave structures to the description of the electromagnetic fields in a special case of inhomogeneity of the medium is discussed.

© Les Editions de Physique 1997